Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 7842482, 9 pages
https://doi.org/10.1155/2017/7842482
Research Article

On Killing Forms and Invariant Forms of Lie-Yamaguti Superalgebras

1Département de Mathématiques de la Décision, Université Ouaga 2, 12 BP 412, Ouagadougou 12, Burkina Faso
2Département de Mathématiques, Université d’Abomey-Calavi, 01 BP 4521, Cotonou, Benin

Correspondence should be addressed to Patricia L. Zoungrana; rf.oohay@rffbitap

Received 15 October 2016; Accepted 20 December 2016; Published 12 January 2017

Academic Editor: Hernando Quevedo

Copyright © 2017 Patricia L. Zoungrana and A. Nourou Issa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Patricia L. Zoungrana and A. Nourou Issa, “On Killing Forms and Invariant Forms of Lie-Yamaguti Superalgebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 7842482, 9 pages, 2017. https://doi.org/10.1155/2017/7842482.